Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
skintough

Retin-A and peeling..

has anyone gone through peeling with Retin-A during the first week? im going through that right now. some moderate peeling, and my face feels alittle sticky. i hope it goes away quick! fall semester is about to start sad.gif

Share this post


Link to post
Share on other sites
Guest ldanielle

I got lots of peeling during the first week, it took around 2-3 weeks before it stopped and my skin started to get back to normal. Try using a facial scrub type thing when you wash your face in the mornings to get rid of it.

Share this post


Link to post
Share on other sites

What you are going through is fairly common. You might consider backing off a bit for the first few weeks (every other night, instead of every night) and let your skin get used to it. Slowly work up to every night over the next month or two...

Share this post


Link to post
Share on other sites

what about reducing the amount of application every night? maybe a smaller pea size will help the peeling go down while my skin gets used to the retin -a?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×